按条件检索“197”条记录

已选条件: 出版年: 2011 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A new framework for identifying cis-regulatory motifs in prokaryotes SCOPUS SCIE

作者:Li, Guojun; Liu, Bingqiang; Ma, Qin; Xu, Ying

作者机构:[Li, Guojun; Liu, Bingqiang; Ma, Qin; Xu, Ying] Univ Georgia, Dept Biochem & Mol Biol, Computat Syst Biol Lab, Athens, GA 30602 USA.; [Li, Guojun; Liu, Bingqiang; Ma, Qin; Xu, Ying] Univ Georgia, Inst Bioinformat, Athens, GA 30602 USA.; [Li, Guojun; Liu, Bingqiang; Ma, Qin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Ying] Jilin Univ, Coll Comp Sci & Technol, Changchun 130023, Jilin, Peoples R China.

来源:NUCLEIC ACIDS RESEARCH,2011,Vol.39,Issue.7,E42-U54

WOS被引数:16

资源类型:期刊论文

WOS:000289628400002

2. On meromorphic solutions of nonlinear partial differential equations of first order SCOPUS SCIE

作者:Hu, P.-C.;Li, B.Q.

作者机构:[Hu, P.-C] Department of Mathematics, Shandong University, Jinan 250100, Shandong, China;[ Li, B.Q] Department of Mathematics, Florida International University, Miami, FL 33199, United States

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2011,Vol.377,Issue.2,881-888

WOS被引数:6

资源类型:期刊论文

WOS:000287223400038

3. Edge colorings of planar graphs with maximum degree five SCOPUS SCIE

作者:Wu, Jian-Liang; Wu, Yu-Wen

作者机构:[Wu, Jian-Liang; Wu, Yu-Wen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2011,Vol.98,183-191

资源类型:期刊论文

WOS:000286533200017

4. On equitable and equitable list colorings of series-parallel graphs SCOPUS SCIE

作者:Zhang, Xin; Wu, Jian-Liang

作者机构:[Zhang, Xin; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE MATHEMATICS,2011,Vol.311,Issue.10-11,800-803

WOS被引数:10

资源类型:期刊论文

WOS:000290008300003

5. The Linear Arboricity of Planar Graphs with Maximum Degree at Least Five SCOPUS SCIE

作者:Tan, Xiang; Chen, Hongyu; Wu, Jianliang

作者机构:[Tan, Xiang] Shandong Univ Finance, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Chen, Hongyu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Tan, Xiang; Chen, Hongyu; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2011,Vol.34,Issue.3,541-552

WOS被引数:6

资源类型:期刊论文

WOS:000294748200012

6. Kunita-Watanabe inequalities and Tanaka formula for multi-dimensional G-Brownian motion EI SCOPUS SCIE

作者:Zhang, Defei; He, Ping; Yang, Xinsong

作者机构:[Zhang, Defei] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.; [Zhang, Defei; He, Ping; Yang, Xinsong] Honghe Univ, Dept Math, Mengzi 661100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.217,Issue.12,5774-5783

资源类型:期刊论文

WOS:000286969000062

7. Entire Functions That Share Fixed-Points SCOPUS SCIE

作者:Dou, Jia; Qi, Xiao-Guang; Yang, Lian-Zhong

作者机构:[Dou, Jia] Quancheng Middle Sch, Jinan, Shandong, Peoples R China.; [Dou, Jia] Shandong Normal Univ, Sch Math, Jinan 250000, Shandong, Peoples R China.; [Qi, Xiao-Guang; Yang, Lian-Zhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2011,Vol.34,Issue.2,355-367

WOS被引数:12

资源类型:期刊论文

WOS:000290372400015

8. Error estimate of eigenvalues of discrete linear Hamiltonian systems with small perturbation SCOPUS SCIE

作者:Lv, Haiyan; Shi, Yuming

作者机构:[Lv, Haiyan; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS,2011,Vol.17,Issue.6,987-1015

WOS被引数:2

资源类型:期刊论文

WOS:000291461900008

9. Nowhere-zero 3-flows and Z_3-connectivity of a family of graphs SCOPUS SCIE

作者:Yan, J.

作者机构:[Yan, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2011,Vol.311,Issue.17,1988-1994

WOS被引数:5

资源类型:期刊论文

WOS:000293316300015

10. Gel\'fand-Graev\'s reconstruction formula in the 3D real space SCOPUS SCIE

作者:Ye, Yangbo; Yu, Hengyong; Wang, Ge

作者机构:[Ye, Yangbo] Univ Iowa, Dept Math, Iowa City, IA 52242 USA.; [Ye, Yangbo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Hengyong] Wake Forest Univ Hlth Sci, Dept Radiol, Div Radiol Sci, Winston Salem, NC 27157 USA.; [Wang, Ge] Wake Forest Univ Hlth Sci, VT WFU Sch Biomed Engn & Sci, Biomed Imaging Div, Winston Salem, NC 27157 USA.; [Wang, Ge] Virginia Tech, Biomed Imaging Div, VT WFU Sch Biomed Engn & Sci, Blacksburg, VA 24061 USA.

来源:MEDICAL PHYSICS,2011,Vol.38,S69-S75

WOS被引数:7

资源类型:期刊论文

WOS:000293177300008

11. Quivers, Quasi-Quantum Groups and Finite Tensor Categories SCOPUS SCIE

作者:Huang, Hua-Lin; Liu, Gongxiang; Ye, Yu

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Gongxiang] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China.; [Ye, Yu] Univ Sci & Technol China, Dept Math, Hefei 230026, Anhui, Peoples R China.

来源:COMMUNICATIONS IN MATHEMATICAL PHYSICS,2011,Vol.303,Issue.3,595-612

WOS被引数:13

资源类型:期刊论文

WOS:000289249700001

12. Genome-wide discovery of missing genes in biological pathways of prokaryotes CPCI-S EI SCOPUS SCIE

作者:Chen, Yong; Mao, Fenglou; Li, Guojun; Xu, Ying

作者机构:[Chen, Yong; Mao, Fenglou; Li, Guojun; Xu, Ying] Univ Georgia, Computat Syst Biol Lab, Dept Biochem & Mol Biol, Inst Bioinformat, Athens, GA 30602 USA.; [Mao, Fenglou; Xu, Ying] BioEnergy Sci Ctr, Salt Lake City, UT USA.; [Chen, Yong; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Yong] Univ Jinan, Sch Sci, Jinan 250022, Shandong, Peoples R China.; [Chen, Yong] Tsinghua Univ, MOE Key Lab Bioinformat & Bioinformat Div, TNLIST Dept Automat, Beijing 100084, Peoples R China.; [Xu, Ying] Jilin Univ, Coll Comp Sci & Technol, Changchun 130023, Peoples R China.

会议名称:9th Asia Pacific Bioinformatics Conference (APBC)

会议日期:JAN 11-14, 2011

来源:BMC BIOINFORMATICS,2011,Vol.12,Issue.SUPPLEMENT 1

WOS被引数:6

资源类型:会议论文;期刊论文

WOS:000290221000002

13. SUBALGEBRAS AND FINITISTIC DIMENSIONS OF ARTIN ALGEBRAS SCOPUS SCIE

作者:Zhang Aiping; Zhang Shunhua

作者机构:[Aiping, Z] School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, China;[ Shunhua, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.5,2033-2040

WOS被引数:1

资源类型:期刊论文

WOS:000295352500029

14. THE UPWIND FINITE DIFFERENCE METHOD FOR MOVING BOUNDARY VALUE PROBLEM OF COUPLED SYSTEM SCOPUS SCIE

作者:Yuan Yirang

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.3,857-881

资源类型:期刊论文

WOS:000290843200010

15. L-p-Solutions for Doubly Reflected Backward Stochastic Differential Equations SCOPUS SCIE

作者:El Asri, B.; Hamadene, S.; Wang, H.

作者机构:[El Asri, B.; Hamadene, S.; Wang, H.] Univ Maine, Lab Manceau Math, F-72085 Le Mans 9, France.; [Wang, H.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STOCHASTIC ANALYSIS AND APPLICATIONS,2011,Vol.29,Issue.6,907-932

WOS被引数:5

资源类型:期刊论文

WOS:000299780500001

16. L-p-Solutions for Doubly Reflected Backward Stochastic Differential Equations SCIE

作者:El Asri, B.; Hamadene, S.; Wang, H.

作者机构:[El Asri, B.; Hamadene, S.; Wang, H.] Univ Maine, Lab Manceau Math, F-72085 Le Mans 9, France.; [Wang, H.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STOCHASTIC ANALYSIS AND APPLICATIONS,2011,Vol.29,Issue.6,907-932

WOS被引数:5

资源类型:期刊论文

WOS:000330621700001

17. On (p, 1)-total labelling of 1-planar graphs SCOPUS SCIE

作者:Zhang, Xin; Yu, Yong; Liu, Guizhen

作者机构:[Zhang, Xin; Yu, Yong; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:CENTRAL EUROPEAN JOURNAL OF MATHEMATICS,2011,Vol.9,Issue.6,1424-1434

WOS被引数:10

资源类型:期刊论文

WOS:000297868700020

18. Backward doubly stochastic differential equations with weak assumptions on the coefficients EI SCOPUS SCIE

作者:Lin, Qian

作者机构:[Lin, Qian] Univ Bretagne Occidentale, CNRS, UMR 6205, Math Lab, F-29238 Brest 3, France.; [Lin, Qian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.217,Issue.22,9322-9333

WOS被引数:3

资源类型:期刊论文

WOS:000290902600044

19. STOCHASTIC DIFFERENTIAL GAMES INVOLVING IMPULSE CONTROLS EI SCOPUS SCIE

作者:Feng Zhang

作者机构:[Zhang, F] School of Mathematics, Shandong University, Jinan 250100, China

来源:ESAIM: Control, optimization and calculus of variations,ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2011,Vol.17,Issue.3,749-760

WOS被引数:2

资源类型:期刊论文

WOS:000294053800007

20. Comments on \"Disturbance Decoupling of Boolean Control Networks\" EI SCOPUS SCIE

作者:Yao, Juan; Feng, Jun-e

作者机构:[Yao, Juan; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2011,Vol.56,Issue.12,3001-3022

WOS被引数:2

资源类型:期刊论文

WOS:000297806400028

共 10 页, 197 条记录

TOP